# SDR AALA20020977

- Difficulty date: July 9, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN CUSP STA 294 RIGHT OUTBOARD OF TRACK.  INSTALLED DOUBLER REPAIR IAW AARD.
